# SDR ASOA03360

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: S5431212000200
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE RIGHT ENGINE AFT OUTBOARD COWL BOTTOM CORNER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT ENGINE AFT OUTBOARD COWL BOTTOM CORNER IAW SRM 54-30-00.  (M)
